# SDR AALA201510279007

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 32,466 hours, 14,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PANEL NOT SECURED OTBD OF 1L JUMP SEAT.  SECURED PANEL OTBD OF 1L JUMP SEAT AS REQUIRED.  OPERATIONS CHECKED GOOD.
